# SDR CALA2018020200449

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 58,817 hours, 21,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT AFT RT OVERWING EXIT. RELAMPED RT AFT OVERWING EXIT LIGHT OPS CHECKS GOOD.
